MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150611002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: an evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.The device lot is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.No device associated with this report was received for examination.
 
Event or Problem Description
Attune knee with trumatch.Oversize tibia 2 with posterior pain.It was changed to tibia 1.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: according to the information provided: "attune knee with trumatch.Oversize tibia 2 with posterior pain we change to tibia 1".The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment (re pcf (b)(4) ensmor ens.Hospital cote morges ops).The photo investigation revealed nothing indicative of a device nonconformance, as only one portion of the device was shown, which contained signs of organic debris attached to it.Furthermore, the product information was not clear to identify it.A manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the attune rp tib base sz 2 por would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot, expiration date), h4.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "attune knee with trumatch.Oversize tibia 2 with posterior pain we change to tibia 1".The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.(re pcf (b)(4) (b)(6)).The photo investigation revealed nothing indicative of a device nonconformance, as only one portion of the device was shown, which contained signs of organic debris attached to it.Furthermore, the product information was not clear to identify it.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the attune rp tib base sz 2 por would have not contributed to the reported adverse event.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: d4 primary udi number.

Brand Name
ATTUNE RP TIB BASE SZ 2 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21742712
Report Number1818910-2025-04871
Device Sequence Number14464670
Product Code NJL
UDI-Device Identifier10603295416241
UDI-Public(01)10603295416241(17)281031(10)8956967
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150611002
Device Lot Number8956967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/14/2025
05/30/2025
06/04/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/16/2025
06/03/2025
06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale